# SDR VTZA97275

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ring Bridge
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6496 - IAD-MDT - DURING CLIMB, MADE AN UNSCHEDULED LANDING AT IAD DUE TO RT ENGINE TORQUE, EGT, FUEL FLOW, AND RPM FLUCTUATING.  AIRCRAFT RETURNED TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RIGHT ENGINE TORQUE RING BRIDGE NR 1 FAILED.  MAINTENANCE SWAPPED RT TORQUE RING BRIDGE AND CALIBRATED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
